Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Italia22

Member
  • Total Reviews

    0
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Italia22

  • Rank
    Junior Member
  1. I've been using cerave on and off for a while, and for some reason I stop using it because it makes my face look really young. I'm sure some of you would love that effect from just a cheap moisturizer and cleanser haha. Idk I'm 20 years old and some people think I look like I'm still in high school. I feel like the effects from either the ceramides or Hyaluronic Acid (which supposely causes a plumping effect to the skin) is the cause of a drastic change to my face. I mean has anyone ever used th
  2. After getting off my second course of accutane which was about a year ago my skin can't seem to tolerate foaming cleansers anymore. My skin is now dry and very sensitive. I switched to using cetaphil and cerave because these cleansers don't foam. But the problem I'm having with them are that they both leave a type of cleanser film on my skin which I think is irritating my skin. The only cleanser that doesn't leave these films are the foaming ones, but my skin gets way to dry when using liquid cl
  3. I've been through 2 courses of accutane. After the second course I found that my skin hardly produces any oil at all now, that its becoming a problem. I don't have big breakouts anymore but my skin is always dry and brittle. I actually went a couple days without using cleansers and moisturizers and my skin really didn't produce any sebum at all. I still breakout but I think my breakouts are more caused by irritation and dead skin since my skin seems to be more fragile that I have no oil to prot
  4. Basicually I was on two courses or accutane. After the first one, I relapsed 2 months later. Then I went on a second course and everything was fine again. However after I finished my second course it seems like my skin has just been dry and irritated, And my face has been like this for like 9 months. My face is always dry and it just worsens because it seems like accutane sucked out all my natural oils. I don't know what to do anymore. I'm thinking about not washing my skin for like 2 weeks beca
  5. I am not on Dan's regimen nor use bp but I have used Dan's cleanser and find it pretty drying and seems to irritate my face a little. Even though Dan's cleanser is drying I still like that it foams and is ph balanced. I was just wondering can Alpha hydrox foaming face wash be used as an alternative gentle face wash? It is also ph balanced, non drying, and foams.
  6. Does anyone know of any non spf moisturizers to use on accutane that work really good? I've been using cetaphil daily facial moisturizer with spf 15 but I think its pointless to wear it when its not sunny and when going to bed. The only non spf moisturizer that i used that worked good was the cetaphil moisturizing lotion but it made my face so greasy from the nut oil thats in it. So does anyone recommend any others?
  7. My pores were huge in the beginning of starting tane. I'm almost approuching 2 months and now there back to normal. Its because the tane is sucking the oil, but your pores are still big when this is happening in the beginning. Give it time and they will shrink.
  8. No way...if you took it in the winter the dryness would be 100x worse.
  9. wow thats weird. same thing is happening to me. Like everytime I was my face my nose is still like shiny. It's not oil, its just shiny. I have no idea why it does that. I'm 3 weeks into accutane.
  10. A little concerned if I can use hair gel/styling hair glue when on accutane? I usually spike my hair everyday and with the possibilty with hair falling out when on accutane I'm just wondering. This is my 11th day on accutane and haven't noticed any of my hair falling out. I used Got 2 B spiking glue like a couple days ago and was fine. But just wondering if I should worry about this further into my course.
  11. I've been on accutane for 3 days already 40mg x 2 (80 mg) a day and its actually working really fast. My oil is already reducing. I just want to know if the soap and moisturizer I'm using is good for the course. I'm using Basis Sensitive Skin Bar and Complex 15 as a moisturizer. Just wondering if these products are gentle enough. I'm mostly concerned about the Basis Bar and whether I should switch to the Cetaphil gentle cleasing bar. Has anyone had any experiance with these products while on acc
  12. The reason why I'm asking this is because I was just looking at the ingrediants today and it lists that it has Myristyl Myristate which is said to clog pores. I've been using complex 15 for a while and think its great but just curious if it affects my acne in anyway. Description Myristyl Myristate - This is a Pore Clogging and irritating ingredient. Avoid if acne prone or sensitive skin.
  13. Dan actually was on accutane. He said his face cleared up that it was perfect. I read it on his acne history. So I definately think accutane is worth it, especially if nothing else is working. I'm going on it in a week and I can't wait. The thing that I don't understand, if people's acne comes back really bad after their course why don't they go on a second course of accutane?
  14. Just wondering what type of skin everyone has. Dry? Oily? Combination? I have combination, so my face is always dry in the morning and it gets oily by the afternoon. So whenever I use any moisturzier especially eucerin it moisturizes my face fine in the morning but it just makes my face so much more oily by the end of the day when my face starts producing oil. I feel the need to wash my face afterschool because of how heavy my face feels from the oil.
  15. When I was on the clear skin regimen i couldnt find one moisturizer that didnt sting. I would say Eucerin Day Renewal was the only moisturizer that actually kept my skin from gettin flakey but it would make my skin sting like hell the whole day. Some moisturizers just don't work with bp well..most of them aren't designed to be put over a face of bp. Thats just my 2 cents on this.
×